MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 4; HIP COMPONENT
Model Number PRTL0024
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to aseptic loosening stem.Revision njr number (b)(4).Side: r.Primary asa: p2-mild disease not incapacitating.

Brand Name
PROFEMUR® TL STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8736683
Report Number3010536692-2019-00857
Device Sequence Number16712164
Product Code JDI
UDI-Device IdentifierM684PRTL00241
UDI-PublicM684PRTL00241
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0024
Device Catalogue NumberPRTL0024
Device Lot Number1566432
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR